# SDR UALA2010080902892

- Difficulty date: August 1, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,815 hours, 4,248 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 80250223
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIOX OXY CASE BROKEN AT ROW 9A.  REMOVED VIOX CASE FROM ROW 9A.  INSTALLED NEW AVIOX UNITS AT 1EACH: 9AB & 9HJ, 26AB & 26HJ, 30AB & 30HJ.  ALL UNITS REPLACED AT 15AB & 15HJ.  STILL NEED 1 UNIT AT EACH 9AB, 9HJ, 26AB, 26HJ, 30AB & 30HJ.  REPLACED 6 AVIOX DUO-PAK'S.
